# SDR 97ZZZX2042

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: SL798606
- Condition: Loose End
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUN-OUT CORE ENGINE THAT WAS DISASSEMBLED FOR PUSHRODS FOR C/W AD 95-3-10.  THIS ENGINE HAD ONE SUPERIOR AIR PARTS PUSHROD WITH LOOSE END.
